# SDR DALA2019092705558

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,462 hours, 51,275 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal
- Condition: Out Of Adjust
- Location: Nlg Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ACTIVATION OF NOSE LANDING LIGHT, ON FINAL APPROACH, GOT SPARK BECAUSE OF ELECTRICAL SHORT.  FOUND 2 WIRE TERMINALS CONTACTING EACH OTHER ON NOSE LANDING LIGHT SWITCH.  REPOSITIONED TERMINALS PER SWPM 20-20.  OPS CHECK GOOD.
